# SDR SIMA20011407

- Difficulty date: May 20, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BPT - FLT 3361 - AFTER LANDING DURING TAXI TO GATE, THE FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL ODOR THAT SEEMED TO BE COMING FROM AROUND SEAT 7A OVERHEAD.  CREW CONTINUED TO GATE AND DEPLANED PASSENGERS.  CREW REPORTED ODOR ONLY, NO SMOKE.  MAINTENANCE COULD NOT VERIFY DISCREPANCY.  WINDOW LIGHTS AND BALLASTS AT SEATS 5, 6, 7, 8 AND 9 WERE INSPECTED WITH NO DAMAGE FOUND AND NO ELECTRICAL ODOR NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
